Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 11 (2015), 073, 17 pages      arXiv:1505.01653
Contribution to the Special Issue on Orthogonal Polynomials, Special Functions and Applications

Potential and Sobolev Spaces Related to Symmetrized Jacobi Expansions

Bartosz Langowski
Wydział Matematyki, Politechnika Wrocławska, Wyb. Wyspiańskiego 27, 50-370 Wrocław, Poland

Received May 08, 2015, in final form September 10, 2015; Published online September 12, 2015

We apply a symmetrization procedure to the setting of Jacobi expansions and study potential spaces in the resulting situation. We prove that the potential spaces of integer orders are isomorphic to suitably defined Sobolev spaces. Among further results, we obtain a fractional square function characterization, structural theorems and Sobolev type embedding theorems for these potential spaces.

Key words: Jacobi expansion; potential space; Sobolev space; fractional square function.

pdf (413 kb)   tex (25 kb)


  1. Almeida V., Betancor J.J., Castro A.J., Sanabria A., Scotto R., Variable exponent Sobolev spaces associated with Jacobi expansions, arXiv:1410.3642.
  2. Balderrama C., Urbina R. W.O., Fractional integration and fractional differentiation for Jacobi expansions, Divulg. Mat. 15 (2007), 93-113.
  3. Balderrama C., Urbina R. W.O., Fractional integration and fractional differentiation for $d$-dimensional Jacobi expansions, in Special Functions and Orthogonal Polynomials, Contemp. Math., Vol. 471, Amer. Math. Soc., Providence, RI, 2008, 1-14, math.AP/0608639.
  4. Betancor J.J., Fariña J.C., Rodríguez-Mesa L., Testoni R., Torrea J.L., A choice of Sobolev spaces associated with ultraspherical expansions, Publ. Mat. 54 (2010), 221-242.
  5. Betancor J.J., Fariña J.C., Rodríguez-Mesa L., Testoni R., Torrea J.L., Fractional square functions and potential spaces, J. Math. Anal. Appl. 386 (2012), 487-504.
  6. Bongioanni B., Torrea J.L., Sobolev spaces associated to the harmonic oscillator, Proc. Indian Acad. Sci. Math. Sci. 116 (2006), 337-360, math.CO/0608684.
  7. Bongioanni B., Torrea J.L., What is a Sobolev space for the Laguerre function systems?, Studia Math. 192 (2009), 147-172.
  8. Calderón C.P., Urbina R. W.O., On Abel summability of Jacobi polynomials series, the Watson kernel and applications, Illinois J. Math. 57 (2013), 343-371, arXiv:1207.4524.
  9. Castro A.J., Nowak A., Szarek T.Z., Riesz-Jacobi transforms as principal value integrals, J. Fourier Anal. Appl., to appear, arXiv:1405.7069.
  10. Chouchene F., Harmonic analysis associated with the Jacobi-Dunkl operator on $]{-}\frac{\pi}{2},\frac{\pi}{2}[$, J. Comput. Appl. Math. 178 (2005), 75-89.
  11. Ciaurri Ó., Roncal L., Stinga P.R., Fractional integrals on compact Riemannian symmetric spaces of rank one, Adv. Math. 235 (2013), 627-647, arXiv:1205.3957.
  12. Ciaurri Ó., Roncal L., Stinga P.R., Riesz transforms on compact Riemannian symmetric spaces of rank one, Milan J. Math., to appear, arXiv:1308.6507.
  13. Graczyk P., Loeb J.J., López P. I.A., Nowak A., Urbina R. W.O., Higher order Riesz transforms, fractional derivatives, and Sobolev spaces for Laguerre expansions, J. Math. Pures Appl. 84 (2005), 375-405.
  14. Koornwinder T.H., Bouzeffour F., Non-symmetric Askey-Wilson polynomials as vector-valued polynomials, Appl. Anal. 90 (2011), 731-746, arXiv:1006.1140.
  15. Langowski B., Harmonic analysis operators related to symmetrized Jacobi expansions, Acta Math. Hungar. 140 (2013), 248-292, arXiv:1210.1342.
  16. Langowski B., Sobolev spaces associated with Jacobi expansions, J. Math. Anal. Appl. 420 (2014), 1533-1551, arXiv:1312.7285.
  17. Langowski B., On potential spaces related to Jacobi expansions, J. Math. Anal. Appl. 432 (2015), 374-397, arXiv:1410.6635.
  18. Muckenhoupt B., Transplantation theorems and multiplier theorems for Jacobi series, Mem. Amer. Math. Soc. 64 (1986), iv+86 pages.
  19. Nowak A., Roncal L., Potential operators associated with Jacobi and Fourier-Bessel expansions, J. Math. Anal. Appl. 422 (2015), 148-184, arXiv:1212.6342.
  20. Nowak A., Sjögren P., Riesz transforms for Jacobi expansions, J. Anal. Math. 104 (2008), 341-369, arXiv:0802.2369.
  21. Nowak A., Sjögren P., Calderón-Zygmund operators related to Jacobi expansions, J. Fourier Anal. Appl. 18 (2012), 717-749, arXiv:1011.3615.
  22. Nowak A., Sjögren P., Sharp estimates of the Jacobi heat kernel, Studia Math. 218 (2013), 219-244, arXiv:1111.3145.
  23. Nowak A., Sjögren P., Szarek T.Z., Analysis related to all admissible type parameters in the Jacobi setting, Constr. Approx. 41 (2015), 185-218, arXiv:1211.3270.
  24. Nowak A., Stempak K., $L^2$-theory of Riesz transforms for orthogonal expansions, J. Fourier Anal. Appl. 12 (2006), 675-711.
  25. Nowak A., Stempak K., A symmetrized conjugacy scheme for orthogonal expansions, Proc. Roy. Soc. Edinburgh Sect. A 143 (2013), 427-443, arXiv:1009.1767.
  26. Radha R., Thangavelu S., Multipliers for Hermite and Laguerre Sobolev spaces, J. Anal. 12 (2004), 183-191.
  27. Segovia C., Wheeden R.L., On certain fractional area integrals, J. Math. Mech. 19 (1970), 247-262.
  28. Stempak K., Jacobi conjugate expansions, Studia Sci. Math. Hungar. 44 (2007), 117-130.
  29. Szegő G., Orthogonal polynomials, American Mathematical Society, Colloquium Publications, Vol. 23, 4th ed., Amer. Math. Soc., Providence, R.I., 1975.

Previous article  Next article   Contents of Volume 11 (2015)